Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

The asymptotic solutions of certain linear ordinary differential equations of the second order


Author: Rudolph E. Langer
Journal: Trans. Amer. Math. Soc. 36 (1934), 90-106
MSC: Primary 34E05; Secondary 34M30
MathSciNet review: 1501736
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34E05, 34M30

Retrieve articles in all journals with MSC: 34E05, 34M30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1934-1501736-5
PII: S 0002-9947(1934)1501736-5
Article copyright: © Copyright 1934 American Mathematical Society